# SDR IPXA2023092894287

- Difficulty date: September 21, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A5547173400000
- Part serial: NA
- Condition: Delaminated
- Location: Vert. Stab R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* R/H RUDDER SKIN HAS WATER INGRESSION AT THE FASTENER LOCATION 3RD FROM THE TOP.REPAIRED PANEL IAW SRM 55-41-12-201 PAR. 23A. REFER TO SRI 55-41-12-2-006-00 FOR INSPECTION CRITERIA.
